# SDR ASAA2020110333483

- Difficulty date: November 3, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 46,760 hours, 14,103 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire Harness
- Part number: 3250453010
- Condition: Faulted
- Location: Nr 1 Start Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT CONT REQUEST REVIEW RECENT NR 1 ENGINE START VALVE ISSUES.  REPLACE MW0312 ENGINE HARNESS.  GROUNDED-YES.  REMOVED AND REPLACED NR 1 ENGINE MW0312 HARNESS, PER B737-800 AMM 71-51-03-000-801-F00/AMM 71-51-03-400-801-F00 REFERENCE POWERPLANT TEST TABLE AMM 71-00-00-800-811-F00.  PERFORMED EEC TEST, PER AMM 73-21-00-700-804-F00 AND TEST 12.  ACTUATORS TEST, PER AMM 71-00-00-700-807-F00, ALL TESTS PASS.  SEAMC SCOTT NOTIFIED.
